# SDR FXGA201408121428

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACK AT FS 29.5L.  THE LT FRAME RAIL LOCATED AT FS 29.5L CRACKED JUST ABOVE THE FWD HINGE POINT OF LT NLG DOOR.  A NEW SECTION OF FRAME WILL BE SPLICED IN FROM STRINGER 22 TO 31.
